MathSciNet Relay Station
MathSciNet bibliographic data
MR984815 (90g:55010) 55P99 (58E05)
Siegel, Jerrold; Williams, Frank Uniform bounds for isoperimetric problems. Proc. Amer. Math. Soc. 107 (1989), no. 2, 459–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement